# SDR CA090502001

- Difficulty date: April 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: MS220733
- Condition: Failed
- Part time: 199 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENG STARTED NORMALLY, DURING NR 1 START, EXPERIENCED A ENG HOT ICON WITH FADEC ABORT OF START.  LOST AC ELECTRICAL POWER. NR 2 ENG & APU SHUTDOWN.  ACFT TOWED BACK TO GATE. ACFT POWER SHUTDOWN. CREW REPORTED SYNOPTIC PAGE INDICATED AC BUSS 1 FAULTED.  CB-N2 POPPED.  F/A OBSERVED A FAINT ELECTRICAL ODOR IN CABIN, SAME ODOR EVIDENT IN COCKPIT.    NR 2 CIRCUIT BREAKER RESET WITH EXT AC POWER. APU & NR 2 ENG STARTED. ANOTHER START ATTEMPT MADE ON NR 1 ENG. JUST PRIOR TO THE STARTER CUT OUT OF THE NR 1 ENG, L COWL A/I DUCT CAUTION MESSAGE BECAME EVIDENT. AT THE SAME TIME, STRONG ELECTRICAL ODOR .  ENGINES SHUTDOWN & POWER REMOVED FROM THE ACFT.  3 POPPED CIRCUIT BREAKERS ON CPB2.  FOUND EVIDENCE OF HIGH TEMP. ON CB`S & ASSOCIATED BUSS BAR DISCOLORED. NO DAMAGE NOTED TO WIRING OR ATTACHMENT LUGS, THE N3 CIRCUIT BREAKER SCREW FOUND LOOSE  AT CB-N3 & BUSS BAR (NR250 AND NR255) INTERFACE.
